Uspekhi Matematicheskikh Nauk
General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1974, Volume 29, Issue 2(176), Pages 109–122 (Mi umn4358)  

This article is cited in 18 scientific papers (total in 18 papers)

Asymptotic properties of Leray's solution of the stationary two-dimensional Navier–Stokes equations

H. F. Weinberger, D. Gilbarg

Full text: PDF file (627 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1974, 29:2, 109–123

Bibliographic databases:

UDC: 517.9
MSC: 35Q30, 76D05, 35B40
Received: 21.09.1973

Citation: H. F. Weinberger, D. Gilbarg, “Asymptotic properties of Leray's solution of the stationary two-dimensional Navier–Stokes equations”, Uspekhi Mat. Nauk, 29:2(176) (1974), 109–122; Russian Math. Surveys, 29:2 (1974), 109–123

Citation in format AMSBIB
\by H.~F.~Weinberger, D.~Gilbarg
\paper Asymptotic properties of Leray's solution of the stationary two-dimensional Navier--Stokes equations
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 2(176)
\pages 109--122
\jour Russian Math. Surveys
\yr 1974
\vol 29
\issue 2
\pages 109--123

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. C. J. Amick, L. E. Fraenkel, “Steady solutions of the Navier–Stokes equations representing plane flow in channels of various types”, Acta Math, 144:1 (1980), 83  crossref  mathscinet  zmath  isi
    2. Charles J. Amick, “On Leray’s problem of steady Navier–Stokes flow past a body in the plane”, Acta Math, 161:1 (1988), 71  crossref  mathscinet  zmath  isi
    3. Vivette Girault, Adelia Sequeira, “A well-posed problem for the exterior Stokes equations in two and three dimensions”, Arch Rational Mech Anal, 114:4 (1991), 313  crossref  mathscinet  zmath  isi
    4. Charles J Amick, “On the asymptotic form of Navier–Stokes flow past a body in the plane”, Journal of Differential Equations, 91:1 (1991), 149  crossref
    5. V. Girault, J. Giroire, A. Sequeira, “A stream-function-vorticity variational formulation for the exterior Stokes problem in weighted Sobolev spaces”, Math Meth Appl Sci, 15:5 (1992), 345  crossref  mathscinet  zmath  isi
    6. Giovanni P. Galdi, Hermann Sohr, “On the asymptotic structure of plane steady flow of a viscous fluid in exterior domains”, Arch Rational Mech Anal, 131:2 (1995), 101  crossref  mathscinet  zmath  adsnasa  isi
    7. J. Nečas, M. Růžička, V. Šverák, “On Leray's self-similar solutions of the Navier–Stokes equations”, Acta Math, 176:2 (1996), 283  crossref  mathscinet  isi
    8. L. I. Sazonov, “On the asymptotic behavior of the solution of the two-dimensional stationary problem of the flow past a body far from it”, Math. Notes, 65:2 (1999), 202–207  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. PawełKonieczny, “On Nonhomogeneous Slip Boundary Conditions for 2D Incompressible Exterior Fluid Flows”, Acta Appl Math, 2008  crossref  mathscinet  isi
    10. PawełKonieczny, “Thorough analysis of the Oseen system in 2D exterior domains”, Math Meth Appl Sci, 2009, n/a  crossref  mathscinet  isi
    11. Giovanni P. Galdi, Carlo R. Grisanti, “Existence and Regularity of Steady Flows for Shear-Thinning Liquids in Exterior Two-Dimensional”, Arch Rational Mech Anal, 2010  crossref
    12. Antonio Russo, “On symmetric Leray solutions of the stationary Navier–Stokes equations”, Ricerche mat, 2010  crossref
    13. Konstantin Pileckas, Remigio Russo, “On the existence of vanishing at infinity symmetric solutions to the plane stationary exterior Navier–Stokes problem”, Math. Ann, 2011  crossref
    14. P Konieczny, P B Mucha, “Directional approach to spatial structure of solutions to the Navier–Stokes equations in the plane”, Nonlinearity, 24:6 (2011), 1861  crossref
    15. Antonio Russo, Alfonsina Tartaglione, “On the Navier problem for the stationary Navier–Stokes equations”, Journal of Differential Equations, 251:9 (2011), 2387  crossref
    16. Mikhail V. Korobkov, Konstantin Pileckas, Remigio Russo, “On the Flux Problem in the Theory of Steady Navier–Stokes Equations with Nonhomogeneous Boundary Conditions”, Arch Rational Mech Anal, 2012  crossref
    17. S. V. Zakharov, “Regular asymptotics of a generalized solution of the stationary Navier–Stokes system”, Proc. Steklov Inst. Math. (Suppl.), 281, suppl. 1 (2013), 146–151  mathnet  crossref  isi  elib
    18. Mikhail Korobkov, Konstantin Pileckas, Remigio Russo, “The existence of a solution with finite Dirichlet integral for the steady Navier–Stokes equations in a plane exterior symmetric domain”, Journal de Mathématiques Pures et Appliquées, 2013  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:526
    Full text:180
    First page:1

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022